Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 301, NWS Blacksburg, VA

August 24, 2007Bland County, Giles County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 24, 2007, 5:25 PM EDT for Bland County, Giles County, Virginia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2007, 5:25 PM EDT (21:25 UTC)
Expired
Aug 24, 2007, 6:28 PM EDT
In force
63 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties Bland County, VA, Giles County, VA

The radar

The Roanoke radar (KFCX), 63 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 242126
SVRRNK
VAC021-071-242300-
/O.NEW.KRNK.SV.W.0301.070824T2125Z-070824T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
525 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAND COUNTY IN SOUTHWEST VIRGINIA
  WESTERN GILES COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 700 PM EDT.

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF CHAPEL...OR ABOUT NEAR PRINCETON. THIS STORM WAS MOVING    
  SOUTHEAST AT 5 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ROCKY GAP...
  CHAPEL...
  WHITE GATE...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3724 8062 3718 8081 3712 8092 3710 8093
      3703 8108 3715 8131 3723 8123 3729 8112
      3729 8096 3733 8086 3735 8085 3740 8087
      3742 8084
TIME...MOT...LOC 2125Z 312DEG 3KT 3731 8103

$$

DS
2 follow-up statements
000 
WWUS51 KRNK 242207
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
607 PM EDT FRI AUG 24 2007

VAC021-071-242300-
/O.CON.KRNK.SV.W.0301.000000T0000Z-070824T2300Z/
BLAND VA-GILES VA-
607 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT 
FOR WESTERN GILES...AND BLAND COUNTY...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHAPEL TO BLAND...OR ALONG A
LINE EXTENDING FROM 7 MILES EAST OF ROCKY GAP TO BLAND...MOVING
SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NARROWS...KIMBERLING...PEARISBURG...THESSALIA...MECHANICSBURG...WHITE
GATE...BANE...LONG SPUR AND POPLAR HILL.

LAT...LON 3724 8062 3718 8081 3712 8092 3710 8093
      3703 8108 3715 8131 3723 8123 3729 8112
      3729 8096 3733 8086 3735 8085 3740 8087
      3742 8084
TIME...MOT...LOC 2207Z 328DEG 10KT 3726 8098 3709 8113

$$

RCS
000 
WWUS51 KRNK 242228
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
627 PM EDT FRI AUG 24 2007

VAC021-071-242237-
/O.CAN.KRNK.SV.W.0301.000000T0000Z-070824T2300Z/
BLAND VA-GILES VA-
627 PM EDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GILES...AND BLAND 
COUNTY IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE 
WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.

LAT...LON 3724 8062 3718 8081 3712 8092 3710 8093
      3703 8108 3715 8131 3723 8123 3729 8112
      3729 8096 3733 8086 3735 8085 3740 8087
      3742 8084
TIME...MOT...LOC 2227Z 328DEG 10KT 3721 8094 3704 8109

$$

RCS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:54 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 24, 3:54 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT FRI AUG 24 2007

.SYNOPSIS...
SURFACE HIGH PRESSURE OFF THE CAROLINA COAST...AND UPPER LEVEL
HIGH PRESSURE THROUGH THE SOUTHEAST AND LOWER MISSISSIPPI RIVER
VALLEY...WILL KEEP THE HEAT THROUGH MUCH OF THE WEEKEND. A COOL
FRONT APPROACHING FROM THE UPPER OHIO VALLEY...WILL STALL JUST
EAST OF THE BLUE RIDGE LATE SUNDAY. THIS DIFFUSE BOUNDARY WILL
REMAIN THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE
OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
BOUNDARY EJECTED FROM CONVECTION IN SOUTHERN NC AND WESTERN SOUTH
CAROLINA DRIFTED NORTH THIS AFTERNOON...AND PROVIDED THE WEAK
TRIGGER NEEDED TO ALLOW STORMS TO EXPLODE ALONG THE BLUE RIDGE.
STORMS...MORE OF WHICH WILL BE SEVERE LATER THIS PM AND EARLY
TONIGHT...WILL FILL IN ALONG THE BLUE RIDGE WITH COLLIDING OUTFLOW
BOUNDARIES. THE STRONGEST OF WHICH MOVED OUT OF STORMS IN ROANOKE
AND WYTHE COUNTIES. WITH THE OUTFLOW MOVING DUE SOUTH...WOULD
EXPECT STORMS TO FIRE IN COUNTIES WHICH HAVE BEEN UNTOUCHED UP
UNTIL NOW...SPECIFICALLY THE NC/VA BORDER. MOST OF THESE STORMS
ARE ALSO SLOW MOVERS...AND WATER PROBLEMS MAY ALSO DEVELOP...WITH
SOME OF THESE CELLS PUTTING DOWN 1 TO 2 INCHES OF RAIN PER HOUR.
LOSS OF HEATING WILL BRING AN END TO THE ACTIVITY...BUT ANY
REMAINING OUTFLOWS MAY ALLOWS ISOLATED STORMS TO FORM EVEN LATER
TONIGHT. WITH NEAR RECORD HEAT TOMORROW...STRONG STORMS WILL ALSO
FORM TOMORROW AFTERNOON.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
STORMS WILL BE MOST NUMEROUS ALONG THE BLUE RIDGE AND WEST EARLY
SATURDAY NIGHT...BUT SHOULD DIE OFF INTO THE EVENING AS HEATING
WILL BE THE MAIN TRIGGER. ON SUNDAY...A COOL FRONT WILL PROVIDE
MORE OF AN ORGANIZED THREAT FOR SHWRS AND STORMS ACROSS THE
CWA...AS IT MEANDERS ACROSS THE HIGHLANDS. STEERING FLOW REMAINS
PALTRY THROUGH H5...AND THUS SLOW MOVING STORMS WHICH FORM ALONG
THIS BOUNDARY MAY CAUSE WATER PROBLEMS...ESPECIALLY IN THE WEST.
UNLIKE SATURDAY NIGHT...DID HOLD ON TO SUBSTANTIAL POPS
OVERNIGHT...CONSIDERING THE BOUNDARY WILL SLOW TO A HALT ACROSS
THE CENTRAL AND SOUTHEASTERN PORTION OF THE CWA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AFOREMENTIONED BOUNDARY WILL REMAIN IN THE SOUTHEASTERN PORTION
OF THE CWA AT LEAST THROUGH TUESDAY...WITH NE COMPONENT DRIVING
COOL AIR UP AGAINST NEAR 20C H85 AS UPPER HIGH TRIES TO BUILD BACK
EAST. BECAUSE OF THIS...HELD ONTO AT LEAST SLT CHC POPS UNTIL LATE
WEEK. WEAK UPPER DISTURBANCES OFF THE EAST COAST COULD EASILY KEEP
THIS REGIME IN PLACE FARTHER INTO THE WEEK. THUS...EXTREME WEST
WAS WARMED UP QUICKER THAN NORMALLY WARMER SPOTS LIKE DANVILLE AND
SOUTH BOSTON. BY THE TIME SW FLOW OVERTAKES THE NE FLOW...A
FORMIDABLE COLD FRONT WILL BRING COOLER AND DRIER AIR ACROSS THE
ENTIRE REGION. ALTHOUGH THE OP GFS IS DEEPER WITH THE EASTERN
TROUGH THAN MOST OF ITS ENSEMBLES...ECMWF IS ALSO IN AGREEMENT
WITH THE GFS ENSEMBLES REGARDING THE STRENGTH OF THIS FRONT. IT
LOOKS AS THOUGH WE WILL BE RETURNING TO THE PATTERN WHICH WAS
RESPONSIBLE FOR AVERAGE OR SLIGHTLY BELOW AVERAGE TEMPS PAST DAY
7...WHICH IS HINTED AT BY CHANGES IN THE MJO TOWARDS PHASE 2 AND 1.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
LOW CLOUDS/CIGS ACROSS MUCH OF THE AREA EARLY THIS MORNING ARE
ALREADY SHOWING BREAKS...AND WITH MORE OF A SOUTH OR SOUTHWEST
FLOW TODAY THE CEILINGS SHOULD LIFT TO VFR ALL SITES BY 15Z.
SURFACE WINDS WILL BE SOUTH OR SOUTHWEST THIS AFTERNOON...
OCCASIONALLY TO NEAR 10 KNOTS. WE ARE EXPECTING ISOLATED TO WIDELY
SCATTERED TSTMS TO DEVELOP ACROSS THE MTNS THIS AFTERNOON...AND
STORM MOTION WOULD TRACK THEM INTO THE FOOTHILLS. BLF...LWB AND
ROA WILL HAVE A CHC OF TSTMS IN THE VICINITY...BUT LOW ENOUGH CHC
THAT I DID NOT INCLUDE IN THE TAFS. LOOKS LIKE LYH AND DAN HAVE
THE LOWEST THREAT OF TSTMS. WILL HAVE ANOTHER ROUND OF MVFR GROUND
FOG OVERNIGHT TO AFFECT MOST SITES...PROBABLY NOT ENOUGH LOW LEVEL
MOISTURE FOR LOW CEILINGS.

A FRONT IS EXPECTED TO STALL OVER THE AREA EARLY NEXT WEEK...SO
ANTICIPATE BKN AREAS OF CLOUD COVER ALONG WITH DIURNAL CYCLE OF
SHRA/TSRA. SUNDAY/SUNDAY NIGHT LOOKS TO HAVE THE BEST CHC OF TSTMS
AT THIS TIME.

&&

.CLIMATE...
RECORD HIGH MINIMUM (WARMEST LOWS)

              AUGUST 24TH     AUGUST 25TH      AUGUST 26TH
ROANOKE         74/2002         71/1978          70/1978
LYNCHBURG       72/1968         71/1993          74/1903
DANVILLE        74/1968         73/1968          72/1949
BLACKSBURG      65/2002         66/1989          64/1959
BLUEFIELD       68/1994         68/1975          69/1975

RECORD HIGHS

              AUGUST 24TH     AUGUST 25TH      AUGUST 26TH
ROANOKE         93/1998         95/1993          98/1959
LYNCHBURG       97/1968        100/1943          95/1900
DANVILLE        98/1983         98/1998          98/1968
BLACKSBURG      93/1983         90/1993          91/1993
BLUEFIELD       87/1995         89/1995          87/1993

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KM
NEAR TERM...KM/PM
SHORT TERM...KM
LONG TERM...KM
AVIATION...JJ
CLIMATE...WP
Hazardous weather outlook, Aug 24, 4:58 AM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
458 AM EDT FRI AUG 24 2007

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-250900-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
458 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON AND EVENING IN THE MOUNTAINS AND FOOTHILLS. INSTABILITY
WILL BE GREAT ENOUGH THAT ANY STORMS THAT DEVELOP WILL LIKELY BE
STRONG...AND A FEW OF THE STORMS MAY BE STRONG ENOUGH TO PRODUCE
PENNY SIZED OR LARGER HAIL OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ043>047-058-059-250900-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
458 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY WILL BE QUITE HOT...WITH HIGH TEMPERATURES APPROACHING
100 DEGREES. HEAT INDEX VALUES WILL BE NEAR 105 DEGREES FROM 300
TO 500 PM SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 24, 3:22 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
322 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             BENT MOUNTAIN           37.15N 80.12W
08/24/2007  E0.75 INCH       ROANOKE            VA   PUBLIC

&&

AMS
Local storm report, Aug 24, 3:44 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
344 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             PEMBROKE                37.32N 80.64W
08/24/2007  E0.75 INCH       GILES              VA   BROADCAST MEDIA

            RELAYED FROM WDBJ

&&

AMS
Local storm report, Aug 24, 4:32 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             FRIES                   36.72N 80.97W
08/24/2007  E1.00 INCH       CARROLL            VA   TRAINED SPOTTER

0430 PM     HAIL             3 W FRIES               36.72N 81.02W
08/24/2007  E0.75 INCH       GRAYSON            VA   TRAINED SPOTTER

&&

DS
Local storm report, Aug 24, 4:46 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             HILLSVILLE              36.77N 80.73W
08/24/2007  E0.88 INCH       CARROLL            VA   PUBLIC

&&

AMS
Local storm report, Aug 24, 5:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
501 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             FRIES                   36.72N 80.97W
08/24/2007  E1.00 INCH       CARROLL            VA   PUBLIC

&&

AMS
Local storm report, Aug 24, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
525 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     DUBLIN                  37.12N 80.70W
08/24/2007                   PULASKI            VA   TRAINED SPOTTER

            TREE DOWN ALONG RTE 11

&&

AMS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:00 PM EDTSevere Thunderstorm WarningRNKCraig, Roanoke, City of Salem90 min
Aug 24, 3:00 PM EDTSevere Thunderstorm WarningRNKPulaski60 min
Aug 24, 3:05 PM EDTSevere Thunderstorm WarningRNKRockbridge85 min
Aug 24, 3:31 PM EDTSevere Thunderstorm WarningRNKFranklin55 min
Aug 24, 3:45 PM EDTSevere Thunderstorm WarningRNKFloyd90 min
Aug 24, 3:47 PM EDTSevere Thunderstorm WarningRNKCarroll, City of Galax88 min
Aug 24, 3:49 PM EDTSevere Thunderstorm WarningRNKBath42 min
Aug 24, 4:23 PM EDTSevere Thunderstorm WarningRNKGrayson97 min
Aug 24, 4:40 PM EDTSevere Thunderstorm WarningRNKTazewell70 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.